# SDR 2006UALA01531

- Difficulty date: August 6, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 35,930 hours, 4,436 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 6, 7 & 8 RT EMERGENCY LIGHTS & DOOR 2 RT AFT EXIT ARE INOPERATIVE.  SECURED CONNECTOR AT BATTERY.  OP CHECKED OK FOR SERVICE.
